# SDR CNMA20100029

- Difficulty date: August 29, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 67,225 hours, 11,146 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: 113T820148A
- Condition: Damaged
- Location: Rt Mlg Strt Door
- Part time: 67,225 hours, 11,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALKAROUND INSP, FOUND RT STRUT GEAR DOOR DETATCHED FROM MOUNTS AND DAMAGED ALSO CAUSING DAMAGE TO TRUNNION DOOR.  SHOCK STRUT DOOR & TRUNNION DOOR REPLACED REF SAL MX ORDER 152030292C4-0010 FOR WORK PERFORMED AND CERTIFICATION FOR RTS IAW LOG.
